# SDR SWAA2022092730902

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 50,900 hours, 30,533 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: 5893543149
- Part serial: 14058H6965
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW CRACKED @ 38;000 FT L1 WINDOW SHATTERED / [01] R&R L1 WINDOW IAW AMM 56-11-11 OPS & LEAK CHECK GOOD.
